# SDR UPS01836021

- Difficulty date: June 6, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Engine: Ge CFM562C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE:N/A NR 3 ENG FLAME-OUT IN CRUISE WITH NO KNOWN CAUSE.  FL370 A/S M.80.OAT-54C 10.5 LBS ON FUEL.  FOLLOWED FLAME-OUT CHECKLIST AND ENG RELIGHT WITH NO PROBLEMS.  OPERATED NORMALLY REMINDER OF FLIGHT.  CHECKED ENGINE IN ACCORDANCE M/M 71-00-00 PAGE 165.  ALSO REMOVED AND REPLACED FUEL FILTER P/N 7588133, PACKING AND SEALS M-25988-1-156 1 EACH M25988-1-123 TWO EACH.  ENGINE RUNUP AND CHECK FOR OPERATION AND LEAKS.  FUEL FILTER REPLACED IN ACC 73-10-02.
